Cui Yun-an, Dai Ming-jun. Sub Nearly Uniformly Convex of Orlicz Sequence Spaces Equipped with Luxemburg Norm[J]. 2022, 27(2): 149-153.
DOI:
Cui Yun-an, Dai Ming-jun. Sub Nearly Uniformly Convex of Orlicz Sequence Spaces Equipped with Luxemburg Norm[J]. 2022, 27(2): 149-153.DOI: 10.15938/j.jhust.2022.02.019.
Sub Nearly Uniformly Convex of Orlicz Sequence Spaces Equipped with Luxemburg Norm
Nearly uniform noncreasy is a important property in Banach spaces. In this paper we introduce a new geometric property
which is called sub nearly uniformly convex property. It implies that Banach spaces have weak fixed point property for nonexpansive mappings. The necessary and sufficient condition for the Orlicz sequence space with Luxemburg norm to be sub nearly uniformly convex is given.